# SDR 2008UALA04377

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 52,578 hours, 19,369 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BY DOOR 2L AND LT OVERWING ESCAPE HATCH FWD LIGHT INOP.  FOUND BULBS INOP.  RELAMPED BULBS, ALL OPS TEST NORMAL.
